# SDR DL73K991260

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO SMOKE IN CABIN.  PERFORMED LT AND RT ENG AND APU BLD COMPRESSION CONT SYS TEST WITH OPERATIONAL LT PACK ONLY.  CKS GOOD.  REPLACED LT PACK COALESER BAG PER MM.  PERFORMED VIS INSPECTION OF BOTH AC BAYS, ALL      NORMAL.
